# SDR SWAA2015011235666

- Difficulty date: December 8, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 57,001 hours, 33,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT DECK WINDOW FRAME SECOND LOWER FASTENER HOLE CRACKED.  REPAIRED FRAME IAW ACO.
